# SDR SWAA2023011984340

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO BAY, CARGO TRACK, RBL 14, BS 727E - 767.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED THE CARGO TRACK IAW AMM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW CARGO TRACK IAW SRM 51-40-05, AND DWG 146A7500, REV A.   INSTALLED THE NEW CARGO TRACK IAW SRM 51-40-02-0G-0, AND DWG 146A7500, REV A.
